# SDR DL73K021443

- Difficulty date: December 13, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- Aircraft time: 40,389 hours, 32,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767531
- Condition: Dented
- Location: Fs 390, S-17l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 370-400 / STRG. 17L-18L :              DENT CUTOUT REPAIR                                          THE FUSELAGE SKIN WAS DENTED AT FS FS 395 BETWEEN STRINGERS 17L & 18L.  THERE WAS AN ADJACENT SKIN REPAIR WITHIN 10" OF THE DENT.  THE EXISITING REPAIR WAS REMOVED AND UNDERLYING  CUTOUT INSPECTED.  THE DENT WAS REMOVED WITH A 7" X 9"      CUTOUT.  BOTH CUTOUTS WERE REPAIRED WITH 2 ALUMINUM REPAIR  DOUBLERS PER ER/A 384249-14, REV B.
